Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 101, Issue 1
Publication Date: 2001

Sunday Oluyemi. The completion of a metrisable BTB space is its strong bidual. 101A(1):1-2. [FullText]
B. Gleeson, J.N. Flavin. A convexity property of inhomogeneous incompressible elastic cylinders. 101A(1):3-6. [FullText]
Bruce A. Barnes. Fredholm theory in an algebra with respect to a Banach subalgebra. 101A(1):7-19. [FullText]
T.B.M. McMaster, C.R. Turner. Iteration of total negation in constrained environments. 101A(1):21-26. [FullText]
Grigory I. Shishkin. Discrete approximation of the Riemann problem for the viscous Burgers equation. 101A(1):27-48. [FullText]
Pamela Gorkin, Raymond Mortini, Daniel Suárez. Localisation techniques for division in Douglas algebras. 101A(1):49-60. [FullText]
G.R. Allan, G. Kakiko, A.G. O'Farrell, R.O. Watson. Localness of A(Y) algebras. 101A(1):61-70. [FullText]
Arnold Feldman. System-permutable Fischer subgroups are injectors. 101A(1):71-74. [FullText]
Maria Meehan, Donal O'Regan. A note on positive solutions of Fredholm integral equations and related boundary value problems. 101A(1):75-85. [FullText]
A.G. O'Farrell, A. Sanabria-García. Pervasive algebras of analytic functions on Riemann surfaces. 101A(1):87-94. [FullText]
J.R. King, M.G. Meere. The role of multiple charge states in zinc diffusion in gallium arsenide. 101A(1):95-110. [FullText]